# SDR C2XA03CL173

- Difficulty date: October 4, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N15932
- Make and model: Emb EMB-145ER
- Aircraft serial: 145015
- Engine: Allsn AE3007C
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 375921
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT NR 2066 THE CREW REPORTED THE EMERGENCY LIGHT AT ROW 12 WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT EXIT LOCATOR.  OPERATIONAL CHECKS WERE GOOD.
